advertisement
Question
Posted by: Rosy | 2009/01/19

Effects of stopping the pill

I have been on the pill for about +/- 5 years now, and decided to stop the pill 2 months ago. I have received my period regularly since then, maybe a day or two late, but the bleeding is very heavy. Is this normal. I also seem to get frequent headaches and feel nauseous as well since leaving the pill, kindly advise if this is normal and if it will subside. Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal. The Pill makes periods lighter and also protects from PMS. You are probably going back to what things were like before you started the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement